T Nation

Former Acne Problem, 1st Cycle Soon


Hi guys, my buddy is about to run his first cycle of test e. he knows his sh1t about diet and training etc. However he has told me he suffered from bad acne during puberty, which he was proscribed something like accutane, he's 26 now, and is worried about this returning during cycle. Ive never had a problem with acne, just a tiny bit during pct so i havent researched it. What would you guys suggest as advise how to stop this? Thanks in advance.


Others here may well be able to offer better advice but I would keep some Tetracycline on hand as a precaution, use Adex as the AI getting good quality stuff to be safe, and use something short acting like Prop, so if problems do arise the cycle can be terminated and the test will be out of his system ASSAP.


Prob is a no go i'm afraid, it took me ages to convince him to go with injectables.I really doubt he'll inject as frequent as is needed with prop. We have access to good adex so i'll suggest that to him.

Tetracycline, is that something like accutane?

I've read twice a day showers with good bodywash and sun or sunbeds are good also.




Tetracycline is an antibiotic, nothing like accutane


I recommend cetaphil anti bacterial soap, works great for me. And tell him to wash his sheets like once a week or more, the increased oil is going to turn your sheets into a cesspool of bacteria.


I had pretty bad, persistant acne in high school and used accutane for 5 months. It was enough to clear up my skin for the most part altogether aside from a stray pimple here and there.

I was worried as shit when I started my first cycle, expecting to have awful break outs, but it never happened.

I noticed two things contributed to when I did develop a few pimples was that I wasn't doing a good job of controlling estrogen. The other is get as much of your liquid intake from water as you can. Stuff like milk, soda/diet soda, gatorade, etc all seem to cause a few pimples.

IIRC, BONEZ has mentioned how he seems to get worse acne from dbol which I think he attributed to the methylestrodiol, so I think like one of the posters above mentioned, it's likely that it's the estrogen that causes acne, not necessarily the androgens. Don't quote me on that, though, just simple speculation, but seems to be the case.

FTR, the acne I had was on my face. I never had bacne or anything else prior to accutane/using and still don't have any, so take that into account for the above advice - IDK if acne on the body is any different than acne on the face. :confused:


Thanks for the input guys. What would you recommend a dose for adex for ther cycle, 700mg Test E a week, 10 weeks.


he has 1mg tabs, so what about 0.5mg EOD? half a tab every second day?? would that be too much and hinder gains? or a good starting amount?